# SDR HALA2008111300847

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 25,974 hours, 4,990 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 139C SUPPORTING CROSSMEMBER CORRODED AROUND SWAGE NUTS, CROSSMEMBER (P/N:145T8629-2).  REPLACED, PAINT AND CPC APPLICATION PRIOR TO RE-INSTALLATION.
